×

zbMATH — the first resource for mathematics

Quasiminima of degenerate functionals with non polynomial growth. (English) Zbl 0760.49023
Some regularity results for quasiminima of degenerate functionals with non-polynomial growth are proved.
MSC:
49N60 Regularity of solutions in optimal control
42B25 Maximal functions, Littlewood-Paley theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Attouch H., Sbordone C.,Asymptotic limits for perturbed functionals of Calculus of variations, Ricerche di Mat. 29 (1981), 85–124. · Zbl 0453.49007
[2] Boccardo L., Marcellini P., Sbordone C.,L -regularity for variational problems with sharp non standard growth conditions, Boll. Un. Mat. It. sez. A (7) 4-A (1990), 219–225. · Zbl 0711.49058
[3] Chanillo S., Wheeden R. L.,Weighted Poincarè and Sobolev inequalities and estimates for weighted Peano maximal functions, American J. of Math. 107 (1985), 1191–1226. · Zbl 0575.42026
[4] Fabes E. B., Kenig C. E., Serapioni R.,The local regularity of solutions of degenerate elliptic equations, Comm. P.D.E. 7 (1982), 77–116. · Zbl 0498.35042
[5] Fiorenza A.,An inequality for Jensen means, J. Nonlinear Analysis T. M. A. 16, 2, (1991), 191–198. · Zbl 0737.46009
[6] Fusco N., Sbordone C.,Higher integrability from reverse Jensen inequalities with different supports, in P.D.E. and the Calculus of Variations vol. II, essays in Honor of Ennio De Giorgi, Birkhauser (1989), 541–562. · Zbl 0691.49009
[7] Fusco N., Sbordone C.,Higher integrability of the gradient of minima of certain functionals, Rend. Acc. Sci. Fis. Mat. Napoli (1989). · Zbl 1145.49300
[8] Fusco N., Sbordone C.,Higher integrability of the gradient of minimizers of functionals with non standard growth conditions, Comm. Pure Appl. Math. XLIII, (1990), 673–683. · Zbl 0727.49021
[9] Giaquinta M., Giusti E.,On the regularity of the minima of variational integrals, Acta Math. 148 (1982), 31–46. · Zbl 0494.49031
[10] Giaquinta M., Modica G.,Regularity results for some classes of higher order non linear elliptic systems, J. fur reine angew. Math. 311–312 (1979), 145–169. · Zbl 0409.35015
[11] Giaquinta M.,Growth conditions and regularity. A counterexample, Manuscripta Math. 59, (1987) 245–248. · Zbl 0638.49005
[12] Marcellini P.,Un exemple de solution discontinue d’un probléme variationnelle dans le cas scalaire, J. Differential Equations (1990) (to appear).
[13] Marcellini P.,Regularity of minimizers of integrals of the Calculus of Variations with non standard growth conditions, Arch. Rational Mech. Analysis 105 (1989), 267–284. · Zbl 0667.49032
[14] Marcellini P.,Regularity and existence of solutions of elliptic equations with p-q growth conditions, Preprint Ist. Math. “U. Dini{” Univ. Firenze 7 (1988).}
[15] Modica G.,Quasiminimi di alcuni funzionali degeneri, Annali di Mat. Pura Appl. IV ser. 142 (1985), 121–143. · Zbl 0596.49008
[16] Moscariello G., Nania L.,Holder continuity of minimizers of functionals with non standard growth conditions (to appear on Ric. di Mat.). · Zbl 0773.49019
[17] Shordone C.,Some reverse integral inequalities, Atti Accad. Pontaniana, Napoli vol., XXXII (1984), 1–15.
[18] Sbordone C.,On some integral inequalities and their applications to the Calculus of Variations, Boll. Un. Mat. Ital. An. Funz. e Appl. serie VI vol 1 (1986), 73–94. · Zbl 0678.49008
[19] Stroffolini B.,On some extensions of Hardy-Littlewood inequalities, Ricerche di Mat. XXXVIII, 1, (1989), 119–136. · Zbl 0735.42011
[20] Wik I.,On Muckenhoupt’s classes of weight functions, Studia Math. 94 (1989), 245–255. · Zbl 0686.42012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.